# SDR SIMA20220404005

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 50,963 hours, 46,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Inoperative
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY STRIP LIGHTS INOP AT SEATS 1A THRU 7A.-C/A-RAR # 2 BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04. OPS CHK GOOD.
